# SDR SIMA20181218001

- Difficulty date: December 18, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 32,981 hours, 29,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Over Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT EMERGENCY LIGHT OVER WING INOP. REMOVED AND REPLACED LT AND RT OVER WING EMERGENCY LIGHTS OPS CHECK GOOD IAW AMM 33-50-10.
